# SDR 97ZZZX4185

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4365T
- Make and model: Piper PA-32-260
- Aircraft serial: 327200019
- Engine: Lyc O540E4B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drain Tube
- Part number: 71737
- Condition: Chafed
- Location: Nr 2 Rocker
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER 71737 ROCKER DRAIN TUBE CHAFED THROUGH ABOUT 90 PERCENT OF WALL THICKNESS BY BOTTLE RETAINER (PIN EASILY PENETRATED 'PAPER-THIN' WALL') 68761 TUBES (3 OF EACH) HAD SUBSTANTIAL WEAR MARKS, AGAIN, TRIM BOTTLE RETAINER.  NOTE: TY WRAPS ARE NOT A GOOD SUBSTITUTE FOR ADEL CLAMPS.
